# SDR DALA2016012700697

- Difficulty date: January 26, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 52,696 hours, 19,044 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

DURING FLIGHT, AT 2,500 FT, THE LT ENGINE HAD A COMPRESSOR STALL AND CREW SHUTDOWN. CREW FOLLOWED PROCEDURES IAW QRH AND THEN DIVERTED.   MAINTENANCE FOUND METAL IN TAILPIPE DURING EVALUATION. REPLACED ENGINE.
